RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 280–288 (Mi mz1274)  

This article is cited in 2 scientific papers (total in 2 papers)

Functional solutions of the problem of discontinuity disintegration

V. A. Tupchiev

Obninsk Institute for Nuclear Power Engineering

Abstract: A definition is given of functional solutions of the problem of discontinuity disintegration, and an example of such a solution is presented for the isoentropic system of gas dynamics.

DOI: https://doi.org/10.4213/mzm1274

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 242–249

Bibliographic databases:

UDC: 517.9
Received: 15.11.1995

Citation: V. A. Tupchiev, “Functional solutions of the problem of discontinuity disintegration”, Mat. Zametki, 63:2 (1998), 280–288; Math. Notes, 63:2 (1998), 242–249

Citation in format AMSBIB
\Bibitem{Tup98}
\by V.~A.~Tupchiev
\paper Functional solutions of the problem of discontinuity disintegration
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 280--288
\mathnet{http://mi.mathnet.ru/mz1274}
\crossref{https://doi.org/10.4213/mzm1274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629918}
\zmath{https://zbmath.org/?q=an:0919.35080}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 242--249
\crossref{https://doi.org/10.1007/BF02308764}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1274
  • https://doi.org/10.4213/mzm1274
  • http://mi.mathnet.ru/eng/mz/v63/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tupchiev, “On approximate methods in gas dynamics”, Comput. Math. Math. Phys., 40:9 (2000), 1366–1376  mathnet  mathscinet  zmath  elib
    2. A. V. Gichuk, V. A. Tupchiev, “Globalnaya razreshimost odnomernoi zadachi Koshi dlya sistemy magnitnoi gazodinamiki s obschimi nachalnymi usloviyami”, Matem. modelirovanie, 14:3 (2002), 3–16  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:112
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020